# SDR SWAA2025102720644

- Difficulty date: October 2, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 69,326 hours, 41,658 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E WIGGLE PLATE JUST INBD OF NR 7 AFT CANOE FAIRING CRACKED, ORSS 318.   REMOVED AND REPLACED RT WING T/E WIGGLE PLATE INBD OF NR 7 AFT CANOE FAIRING IAW SRM 51-40-02-0G-O.
